U.S. doctors online nowAsk doctors free
Miami, FL
A 28-year-old female asked:

Mother in law taking sublingual vit b complex. she bipolar and having a maniac episode. should she stop the vit b? will this increase her energy levl

3 doctor answers4 doctors weighed in
Dr. Vikas Duvvuri
Psychiatry 18 years experience
See below: Someone in a manic episode needs to immediately see a psychiatrist. Switching vitamins has little to do with treating mania.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Arman Danielyan
Child Psychiatry 31 years experience
Vit b and bipolar : There is no such data showing that vitamin b may be harmful in any way for patients with bipolar disorder.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Vit. B: Vitamin b has effect on energy level but no effect on moods.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.